MathSciNet Relay Station
MathSciNet bibliographic data
MR214697 22.05 (06.00)
Diem, J. E.; Wright, F. B. Real characters and the radical of an abelian group. Trans. Amer. Math. Soc. 129 1967 517–529.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement